# SDR CALA2024012300206

- Difficulty date: January 19, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 74,917 hours, 30,708 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C230616
- Condition: Missing
- Location: Refuel Coupling
- Part time: 815 hours, 372 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CAP MISSING ON AIRCRAFT ARRIVAL AT STATION DFW. PARTS NIS AT DFW. NO LEAKS NOTED AFTER FUELING AT DFW. CDL APPLIED. CONDITION DEFERRED.  INSTALLED NEW FUEL CAP REF 28-25-45.
